# SDR CA160301012

- Difficulty date: February 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE PILOT NOTICED THE LEFT ENGINE PARAMETERS DROP TO IDLE. POWER LEVER WAS BROUGHT TO IDLE DETENT THEN PUSHED BACK WITH NO RESPONSE. ENGINE KEPT IN IDLE WHILE AIRCRAFT WAS DIVERTED. IT LANDED WITHOUT INCIDENT.
